MAUDE Adverse Event Report: I-SENS RELION PREMIER CLASSIC BLOOD GLUCOSE TEST SYSTEM; BLOOD GLUCOSE MONITORING SYSTEM

I-SENS RELION PREMIER CLASSIC BLOOD GLUCOSE TEST SYSTEM; BLOOD GLUCOSE MONITORING SYSTEM
Model Number GM505UCE
Medical Device Problem Code High Readings (2459)
Health Effect - Clinical Code Syncope/Fainting (4411)
Date of Event 11/29/2023
Type of Reportable Event Serious Injury
Event or Problem Description
(b)(6).Lot eb4031102 - 2025-05-02 - (b)(4).The customer reported receiving variable readings.The customer tested last night, and the first test was high, and the second test one hour later was low.He did not take any insulin.Customer reported that on (b)(6) 2023, his blood sugar read high at 440.He took the amount of insulin that was recommended, (b)(4) of glargine and (b)(4) of novolog, his wife was with him and heard him moaning.He rolled out of bed on the floor.His wife called the paramedics.He was passed out when they arrived.The customer passed out for about an hour.The paramedics checked his glucose, and it was 39.They treated him with meds, but he has no idea what they gave.They treated him at home.He woke up and told them he did not want to go to the hospital.Before they left, they took his blood sugar, and it was 140.He said they checked it three or four times as it was gradually getting better.It went from 80 to 140.He said he doesn't know if the problem is with the meter or him.He also mentioned he took a blood test last night and that result was 364.He did not take insulin.Two hours later, without taking insulin or medication, he stood up and he felt dizzy.He took his blood test, and the reading was 65.He has changed his diet.He lost 30 pounds.He stores the meter and strips in an unused bathroom.He is not receiving oxygen therapy.He doesn't have trouble getting a sample of blood.He changes the lancets each time he tests.He uses alcohol to clean his fingertip and allows it to dry thoroughly.Replaced meter, strips and sent return label.
 
Additional Manufacturer Narrative
As the complaint meter was not returned, i-sens analyzed the accuracy issue with a reference meter and retained strips from the same lot.Firstly, as a result of the control solution test, all results satisfied the acceptable range in both a and b levels.Secondly, the test was conducted using three levels of capillary blood.The sd and cv of the results were below 5% and met the internal acceptance criteria, and all deviations were within 15mg/dl or % compared to the reference equipment.Therefore, we confirmed that the product is functioning properly.

Brand Name
RELION PREMIER CLASSIC BLOOD GLUCOSE TEST SYSTEM
Common Device Name
BLOOD GLUCOSE MONITORING SYSTEM
Manufacturer (Section D)
I-SENS
43, banpo-daero 28-gil
seocho-gu
seoul, 06646
KS  06646
Manufacturer (Section G)
I-SENS WONJU FACTORY
94-1, donghwagongdan-ro
munmak-eup
wonju-si, 26365
KS   26365
Manufacturer Contact
hyojin baik
43, banpo-daero 28-gil
seocho-gu
seoul, 06646
KS   06646
MDR Report Key18472652
Report Number3005621222-2023-00015
Device Sequence Number6398899
Product Code NBW
UDI-Device Identifier00681131169776
UDI-Public(01)00681131280624,(01)00681131169776
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
K192220
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 01/09/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date05/02/2025
Device Model NumberGM505UCE
Device Catalogue Number784001
Device Lot NumberEB4031102
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/15/2023
Initial Report FDA Received Date01/09/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/21/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age81 YR
Patient SexMale
Patient Weight113 KG